Hi All, George is a newly diagnosed diabetic, he is currently getting 2U 2x a day with lantus insulin. He started limping on his front foot so I took him to the vet today which she told me it could be arthritis or a strained muscle in his shoulder. She prescribed him gabapentin (.55ml) every 12 hours and onsior once a day. We just started this medication tonight after he ate and before his insulin shot. 2 hours later I noticed a lot of dandruff on his coat and he gave me quite a meow near his food bowl, so i decided to check his glucose. When I checked the glucose with my alphatrak it was 52... I have never seen it this low, I gave him some food and waited 2 hours to check him again, now it is 50, even lower! I gave him a little more food, now I am worried that his glucose is going to continue to drop all night and we are not even at the 6-8 hour mark when it can be the lowest... Anyone had any experience with giving their cat gabapentin? Wondering if that is what is causing his glucose to drop so much.